Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is this ok
Jun 11, 2008

I am on lexcise novir epizocon and now they have put me on Desipramine i am worred about some of the side effects of the Desipramine since one thing said that it can cause sudden death i would like to know your toughts on this thank you for your time ....

Response from Dr. Henry

Caution is urged when using desipramine with protease inhibitors such as ritonavir (Norvir) since the levels of desipramine can go up with a higher rate of side effects. If used together (can be done) need to start on the low side of dosing range and be carefully observed. KH



Previous
ATRIPLA
Next
Combivir & Efavirenz

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement